Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 969674, 16 pages
http://dx.doi.org/10.1155/2011/969674
Research Article

Novel Stability Criteria of Nonlinear Uncertain Systems with Time-Varying Delay

1School of Science, Tianjin Polytechnic University, Tianjin 300160, China
2Department of Electrical Engineering, Tsinghua University, Beijing 100084, China

Received 31 January 2011; Revised 8 May 2011; Accepted 9 May 2011

Academic Editor: Irena Rachůnková

Copyright © 2011 Yali Dong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Han, “Robust stability for a class of linear systems with time-varying delay and nonlinear perturbations,” Computers & Mathematics with Applications, vol. 47, no. 8-9, pp. 1201–1209, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Sun, G. P. Liu, J. Chen, and D. Rees, “Improved delay-range-dependent stability criteria for linear systems with time-varying delays,” Automatica, vol. 46, no. 2, pp. 466–470, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. E. Fridman and Y. Orlov, “Exponential stability of linear distributed parameter systems with time-varying delays,” Automatica, vol. 45, no. 1, pp. 194–201, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. X. Jiang and Q. Han, “Delay-dependent robust stability for uncertain linear systems with interval time-varying delay,” Automatica, vol. 42, no. 6, pp. 1059–1065, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. O. M. Kwon, J. H. Park, and S. M. Lee, “On robust stability criterion for dynamic systems with time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 203, no. 2, pp. 937–942, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. L. Hien and V. Phat, “Exponential stability and stabilization of a class of uncertain linear time-delay systems,” Journal of the Franklin Institute, vol. 346, no. 6, pp. 611–625, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. P. Liu, “Robust exponential stability for uncertain time-varying delay systems with delay dependence,” Journal of the Franklin Institute, vol. 346, no. 10, pp. 958–968, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. O. M. Kwon and J. H. Park, “Delay-range-dependent stabilization of uncertain dynamic systems with interval time-varying delays,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 58–68, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Wu, X. Liao, W. Feng, S. Guo, and W. Zhang, “Robust stability analysis of uncertain systems with two additive time-varying delay components,” Applied Mathematical Modelling, vol. 33, no. 12, pp. 4345–4353, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. B. R. Barmish, M. J. Corless, and G. Leitmann, “A new class of stabilizing controllers for uncertain dynamical systems,” SIAM Journal on Control and Optimization, vol. 21, no. 2, pp. 246–255, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. O. M. Kwon and J. H. Park, “Exponential stability of uncertain dynamic systems including state delay,” Applied Mathematics Letters, vol. 19, no. 9, pp. 901–907, 2006. View at Publisher · View at Google Scholar
  12. J. H. Park and S. Won, “Asymptotic stability of neutral systems with multiple delays,” Journal of Optimization Theory and Applications, vol. 103, no. 1, pp. 183–200, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. H. Park and H. Y. Jung, “On the exponential stability of a class of nonlinear systems including delayed perturbations,” Journal of Computational and Applied Mathematics, vol. 159, no. 2, pp. 467–471, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. Z. Qu, “Global stabilization of nonlinear systems with a class of unmatched uncertainties,” Systems & Control Letters, vol. 18, no. 4, pp. 301–307, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. H. Wu and K. Mizukami, “Exponential stability of a class of nonlinear dynamical systems with uncertainties,” Systems & Control Letters, vol. 21, no. 4, pp. 307–313, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. J. Corless and G. Leitmann, “Continuous state feedback guaranteeing uniform ultimate boundedness for uncertain dynamic systems,” IEEE Transactions on Automatic Control, vol. 26, no. 5, pp. 1139–1144, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. J. H. Park, “Robust stabilization for dynamic systems with multiple time-varying delays and nonlinear uncertainties,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 155–174, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH